# SDR JJBA20210604011

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 36,920 hours, 22,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Lt Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT SEAT TRACK HAVE ELONGATED HOLES (LH AND RH SIDE) AND CHAFFED. EVALUATED LH COCKPIT SEAT TRACK. FOUND TO BE OUT OF LIMITS. COUNTER SIDE EXCEEDS THE MINIMUM REQUIREMENT. REMOVED AND REPLACED SEAT TRACK LH.
